# SDR N6WA2013022401

- Difficulty date: February 24, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 20,847 hours, 14,262 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT HANDLE COVER LOOSE.  RESECURED EMERGENCY EXIT COVER IAW 25-21-00.
